Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I found myself in very scary situation pretty much out of nowhere, and I’m hoping someone who went through similar procedure could help me get the better idea on what to expect. I’m 28 years old and I’ve been experiencing horrible bloating problems with abdominal pain and while I was doing GI tests because they thought it was my gallbladder that’s causing the problems. A regular ultrasound scan I had because my ob-gyn recommended I check if I had PCOS revealed the tumor on my left ovary. Biopsy confirms it’s cancer and I’m scheduled to start my first round of chemo after the holidays. I know that chemo medications will cause side effects, and I can tolerate pain pretty well, but how soon will the side effects start and will they continue to happen even after I’m done with the chemo?

Loading...

Hello, I am so sorry to hear that you are going through this dilemma around the holidays.  I believe everyone is very individual when it comes to the effects of chemo.  It will no doubt start as soon as the chemotherapy gets into your body.  The oncologist will prescribe anti-nausea medication so you won't get as sick so that will help a little bit.  It seems that once a person is off the chemotherapy, he/she will start to feel better.  Chemo attacks healthy cells as well as the cancerous cells, so that is why people become ill.  There are homeopathic ways to help with the nausea as well.  Stay away from ill people that are contagious, because your immune system will be compromised at that time. 

I hope for the best for you!

Reply

Loading...


i have just had the shock of being diagnosed with bladder cancer ....im going through the motions,but i dont feel ive actually accepted it .im due to have it removed and chemo in a few days...so how ill are you after the chemo.....
Reply

Loading...